Subvarieties of Moduli Spaces.
Inventiones mathematicae, Tome 24 (1974), pp. 95-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1974__24_142272,
author = {Frans Oort},
title = {Subvarieties of {Moduli} {Spaces.}},
journal = {Inventiones mathematicae},
pages = {95--120},
year = {1974},
volume = {24},
zbl = {0259.14011},
url = {http://geodesic.mathdoc.fr/item/IM_1974__24_142272/}
}
Frans Oort. Subvarieties of Moduli Spaces.. Inventiones mathematicae, Tome 24 (1974), pp. 95-120. http://geodesic.mathdoc.fr/item/IM_1974__24_142272/